# SDR DHL2005807517

- Difficulty date: May 3, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 86,990 hours, 26,973 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Doubler
- Condition: Cracked
- Location: Heat Exchanger
- Part time: 86,990 hours, 26,973 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PRIMARY HEAT EXCHANGER; AFT LWR CORNER MODIFICATION DOUBLER WITH 0.75 CRACK IN IT, STA 12.000 L-27L (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 DATED 04-16-05, EO AST050401 DATED 04-12-05.  REMOVED ALL FASTENERS WITHIN THE REPAIR AREA.  PERFORMED STOP HOLE AT END OF CRACK IAW EO AST050401.  NDT INSPECTED AREA IAW NDT SPM PART 06-10-01-001.  FABRICATED REPAIR DOUBLER (AL2024T3 0.050) AND REPAIR TRIPLER (AL2024T3 0.050) IAW EO AST050401.  CLEANED, TREATED AND PRIMED REPAIR PARTS IAW SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-11 PG 9.  INSTALLED REPAIR PARTS IAW EO AST 050401, SRM 51-3-0 PG 1, SRM 51-1-20D PG 9.  TORQUED NUTS IAW SRM 51-3-1.
